Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help with Effexor withdrawl symptoms?

Posted by Blissful_Girl_NOT on November 27, 2003, at 9:37:40

In reply to Re: Help with Effexor withdrawl symptoms? hook, posted by John2222 on November 27, 2003, at 9:06:35

Hey There Hook :-)

What you're describing is what has come to be known as "brain shivers". If you're doctor is looking at you like you have two heads when you talk about this, then your doctor (like mine until I told her to do a little research online) has not yet done their homework about this drug.

I can honestly say that since I discontinued my Effexor those brian shivers first got worse (day 3 to 5) and now on are almost gone (today is day 8).

I didn't taper off, I went cold turkey and just pushed my way through the vile and nasty withdrawal effects. I will not give advice on which is better - tapering or cold turkey - because I think it is different for everyone. Even on this board you'll find people who insist that tapering is the way to go, while others are proponants of cold turkey withdrawal. Either way, what I've noticed is that it does not seem to matter which method you choose, you will still experience some degree of withdrawl symptoms.

I am 8 days post-effexor, having gone cold turkey and switched to Remeron (so far so good) and my own experience was that day 1 & 2 were barely noticeable in terms of withdrawal symptoms, day 3 was like the withdrawal scene in the movie Trainspotting (very nasty), day 4 & 5 were a big improvement on day 3, and from day 6 on there has been a HUGE improvement and the brain shivers are almost completely gone and so mild that when they do happen they are barely noticeable.

Whatever way you choose to get off of Effexor, I wish you the best and just like all the wonderful posters on here told me when I didn't understand what was happening....this too shall pass!

Hang in there :-)
Bliss


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Blissful_Girl_NOT thread:1016
URL: http://www.dr-bob.org/babble/20031126/msgs/284415.html